mental-health-icon
Feeling laziness after taking medicine
Hi sir / Madam I m taking pari cr plus 12.5 mg (Proxtine 12.5mg and Clonazepam 0.5mg). But when wake up in morning, I fell laziness, lethargy.. Negative thoughts controlled But feeling laziness, bed se uthne ka maan nhi krta h.. Plz help to overcome this situation.
27 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Pls consult with your doctor, pari will not cause much laziness but clonazepam does, pls consult with yr doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It’s clonazepam which you need to stop
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.